# SDR REXA200900035

- Difficulty date: March 20, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN FLAPS SELECTED DOWN, RECEIVED (FLAPS FAIL) MESSAGE.  QRH FOLLOWED WITH UNEVENTFUL LANDING.  FLAP SYS RESET AND PLACED ON 72 HOUR WATCH IAW AD2006-12-21.  (K)
